# SDR 2010FA0000289

- Difficulty date: March 22, 2010
- Submitted: April 5, 2010
- Operation: General aviation
- Aircraft: N86MN
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258330
- Aircraft time: 7,140 hours
- Engine: Garrtt TFE731*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link Pin
- Part number: 25UN619
- Condition: Corroded
- Location: Nlg Steering
- Part time: 7,140 hours
- Component: Landing Gear
- Component part number: 259UN1375A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF THE NLG STEERING PIN (PN 25UN605) IAW MANDATORY SB 32-3962, REV 2, THE STEERING LINK PIN, PN 25UN619, WAS FOUND CORRODED.
